# SDR AALA20101112TUL12

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CUSP UNDER AFT SERVICE DOOR, FORWARD GIRT BAR BRACKET, STATION 1140.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
